# SDR AALA202405063235

- Difficulty date: May 2, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 65,806 hours, 38,620 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR LEFT EMERGENCY EXIT ECAM INFLIGHT.  FLIGHT CREW REPORTED THAT THE CABIN PRESSURE NORMAL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
